# SDR KCSA061488

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1458-1462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1458-1462 OVERWING LONGERON INNER CHORD HAS CORROSION ON UPPER HOR LEG.
